# SDR 2025FA0000075

- Difficulty date: January 31, 2025
- Submitted: January 31, 2025
- Operation: General aviation
- Aircraft: N340SF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9411
- Aircraft time: 8,483 hours, 23,596 cycles
- System (JASC): 7601 · Engine Synchronizing
- Part: Control Box
- Condition: Disengaged
- Location: Vartoms
- Stage of operation: DE
- How discovered: V
- Nature of condition: R
- Precautionary procedure: L

## Discrepancy

DURING DECENT THE VARTOMS SYSTEM DISENGAGED.  CAUSING THE NUMBER 1 ENGINE TORQUE TO DECREASE.  THE PILOT WAS UNABLE TO GET THE TORQUES MATCHED MANUALLY.  ABORTED THE LANDING AND PROCEEDED TO AN AIRPORT TO PERFORM A PRECAUTIONARY LANDING.  AFTER EXTENSIVE TROUBLESHOOTING AND CONTACT WITH TECH SUPPORT, WE COULD NOT DUPLICATE THE ISSUE OR FIND ANY FAULTS WITH THE SYSTEM.
